# SDR 2000ZZZX647

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N783SP
- Make and model: Maule M-7-235
- Aircraft serial: 4101C
- Engine: Lyc O540J1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: 10382681
- Condition: Failed
- Location: Magneto
- Part time: 1 hours
- Component: 66E21576
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROBLEM STARTED WITH INSTALLATION OF NEW TCM HARNESS IGNITION SYSTEM.  RESULTED IN REPEATED FAILURES IN MAGNETO ON ONE SIDE OR OTHER (I.E., LEFT AND RIGHT).  MAGNETOS WERE REMOVED AND CHECKED. POINTS AND CAPACITORS REPLACED.  ENGINE AND AIRFRAME ELECTRICS CHECKED OK.  CAPACITOR BATCH NR 9920 FOUND DEFECTIVE. REPLACED WITH NR 9948.  OK TO-DATE, 1-24-00.  (X)
